# SDR SIMA200136501

- Difficulty date: December 31, 2001
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 463
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4810 - DURING APPROACH TO BOS, CREW SELECTED GEAR DOWN AND GOT NO DOWN AND LOCKED INDICATION ON ALL THREE GEAR.  CREW DECLARED EMERGENCY AND FOLLOWED AOM PROCEDURES.  AIRCRAFT WAS LANDED SAFELY WITH NO OTHER PROBLEMS NOTED.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
